sw-fb

PANTPANADOLCO

Panadol Cold Relief PE Box of 12

$12.85
Quantity
BOX
Enquire

Description

Panadol Cold Relief PE is a non drowsy formula for fast and effective relief of cold and flu symptoms. Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose. Not recommended for children under the age of 12 years, except on the advice of a doctor. If symptoms persist after 5 days, seek medical advice.

Features

  • Relieves Cold and Flu Symptoms: Helps to relieve body aches and pains, a fever, sore throat and helps ease a runny or blocked nose.
  • Easy to Swallow: Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.

Specifications

  • Active Ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI
  • How to Use: Place caplet(s) in mouth and swallow with water.
  • Dosage: Adults & children over 12 years take 2 caplets every 4-6 hours as necessary, do not exceed 8 caplets in 24 hours.
  • Package Contents: 1 x Panadol Cold Relief PE Box of 12